MathSciNet Relay Station
MathSciNet bibliographic data
MR1675241 (2001b:11043) 11F75 (20J05)
Berkove, Ethan The mod-2 cohomology of the Bianchi groups. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4585–4602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement